Some remarks on the Approximation of Complex Numbers by Algebraic Numbers
Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 49-57 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1994_42_a4,
     author = {Michael Laurent},
     title = {Some remarks on the {Approximation} of {Complex} {Numbers} by {Algebraic} {Numbers}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {49--57},
     year = {1994},
     volume = {42},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1994_42_a4/}
}
TY  - JOUR
AU  - Michael Laurent
TI  - Some remarks on the Approximation of Complex Numbers by Algebraic Numbers
JO  - Μαθηματική Επιθεώρηση
PY  - 1994
SP  - 49
EP  - 57
VL  - 42
UR  - http://geodesic.mathdoc.fr/item/MR_1994_42_a4/
LA  - gr
ID  - MR_1994_42_a4
ER  - 
%0 Journal Article
%A Michael Laurent
%T Some remarks on the Approximation of Complex Numbers by Algebraic Numbers
%J Μαθηματική Επιθεώρηση
%D 1994
%P 49-57
%V 42
%U http://geodesic.mathdoc.fr/item/MR_1994_42_a4/
%G gr
%F MR_1994_42_a4
Michael Laurent. Some remarks on the Approximation of Complex Numbers by Algebraic Numbers. Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 49-57. http://geodesic.mathdoc.fr/item/MR_1994_42_a4/